# SDR 2007UALA04865

- Difficulty date: November 28, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 55,652 hours, 20,662 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 4L DOOR ASSIST BOTTLE READS 2300 AT 70 DEGREES NEEDS SERVICE TO 3000.  DUE TO UNKNOWN LEAKAGE.  REPLACED BOTTLE.
